# SDR 2020F00323

- Difficulty date: June 28, 2020
- Submitted: June 28, 2020
- Operation: General aviation
- Aircraft: N508QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0014
- Aircraft time: 1,995 hours, 1,350 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 7413313315165960
- Condition: Cracked
- Location: Nlg Ww
- Part time: 1,995 hours, 1,350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL WEB AND UPPER MID FRAME CRACKED. STANDARD REPAIR SR-680A-ATA53-25890, CRACK DAMAGE, NOSE LANDING GEAR WHEEL WELL (NWW), FRAME WEB AND DOUBLERS FS 75 WITH FAA FORM 8100-9 DATED: 6/1/2020.
